# SDR REXA2015050300452

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 18,976 hours, 12,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRIM IN GALLEY CART AREA ON PORT SIDE OF ACFT COMING UP & LOOSE.  SECURED GALLEY LT EMER LIGHT STRIP.  ALL CHECKED GOOD IAW AMM 33-51-00.
